Scattering from sidewall deformations in photonic crystals

Publication Type:
Journal Article
Journal of the Optical Society of America B: Optical Physics, 2005, 22 (6), pp. 1211 - 1220
Issue Date:
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2008003022.pdf809.75 kB
Adobe PDF
We present results from a new method for the solution of electromagnetic scattering from finite sets of two-dimensional cylinders exhibiting sidewall deformations. Our model treats the sidewall deviation as a small perturbation on a circle; the response of a single cylinder to an arbitrary external field can then be calculated, and the interactions between the cylinders can be computed with a multipole method. This leads to a series of model problems for successively higher asymptotic orders. Because most of the computation time is taken up with solving the original, unperturbed problem, a large number of additional types of perturbation can be examined at little extra numerical cost. © 2005 Optical Society of America.
Please use this identifier to cite or link to this item: